E. J. Candès and Y. Plan, Near-ideal model selection by ??? 1 minimization, The Annals of Statistics, vol.37, issue.5A, pp.2145-2177, 2009.
DOI : 10.1214/08-AOS653

J. A. Tropp, Just relax: convex programming methods for identifying sparse signals in noise, IEEE Transactions on Information Theory, vol.52, issue.3, pp.1030-1051, 2006.
DOI : 10.1109/TIT.2005.864420

J. A. Tropp, Greed is Good: Algorithmic Results for Sparse Approximation, IEEE Transactions on Information Theory, vol.50, issue.10, pp.2231-2242, 2004.
DOI : 10.1109/TIT.2004.834793

J. Fuchs, On Sparse Representations in Arbitrary Redundant Bases, IEEE Transactions on Information Theory, vol.50, issue.6, pp.1341-1344, 2004.
DOI : 10.1109/TIT.2004.828141

E. J. Candès, The restricted isometry property and its implications for compressed sensing, Compte Rendus de l, Academie des Sciences, pp.346-589, 2008.

E. Candès and T. Tao, Near-Optimal Signal Recovery From Random Projections: Universal Encoding Strategies?, IEEE Transactions on Information Theory, vol.52, issue.12, pp.5406-5425, 2006.
DOI : 10.1109/TIT.2006.885507

D. L. Donoho, High-Dimensional Centrally Symmetric Polytopes with Neighborliness Proportional to Dimension, Discrete & Computational Geometry, vol.35, issue.4, pp.617-652, 2006.
DOI : 10.1007/s00454-005-1220-0

J. Fuchs, Recovery of Exact Sparse Representations in the Presence of Bounded Noise, IEEE Transactions on Information Theory, vol.51, issue.10, pp.3601-3608, 2005.
DOI : 10.1109/TIT.2005.855614

M. Grasmair, O. Scherzer, and M. Haltmeier, Necessary and sufficient conditions for linear convergence of ???1-regularization, Communications on Pure and Applied Mathematics, vol.52, issue.3, pp.161-182, 2011.
DOI : 10.1002/cpa.20350

J. A. Tropp, Norms of random submatrices and sparse approximation, Comptes Rendus Mathematique, vol.346, issue.23-24, pp.1271-1274, 2008.
DOI : 10.1016/j.crma.2008.10.008

C. Dossal, M. Chabanol, G. Peyré, and J. Fadili, Sharp support recovery from noisy random measurements by l1 minimization, Applied and Computational Harmonic Analysis, vol.33, issue.1
URL : https://hal.archives-ouvertes.fr/hal-00553670

M. J. Wainwright, Sharp Thresholds for High-Dimensional and Noisy Sparsity Recovery Using <formula formulatype="inline"><tex Notation="TeX">$\ell _{1}$</tex> </formula>-Constrained Quadratic Programming (Lasso), IEEE Transactions on Information Theory, vol.55, issue.5, pp.2183-2202, 2009.
DOI : 10.1109/TIT.2009.2016018